# SDR CALA2024020300310

- Difficulty date: January 30, 2024
- Submitted: February 3, 2024
- Operation: Air carrier
- Aircraft: N58101
- Make and model: Boeing 757224
- Aircraft serial: 27291
- Aircraft time: 111,891 hours, 23,999 cycles
- Engine: Rroyce RB211535E4B3
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: UNKNOWN
- Condition: Slow
- Location: Left
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF LT ENG SLOW TO SPOOL WITH TL MATCHED GOT AUTO THROTTL E DISC CAUTION T/S AS PER FIM 71-06 FAULT TREE 801. PERFORMED A/T BITE, EEC BITE, BVCU BITE AND TPU BITE CHECK. HIGH & LOW IDLE CHECKS, ACCELERATION AND DECELERATION TESTS PASSED, OK TO CONTINUE.
